# SDR DL76G070543

- Difficulty date: December 13, 2006
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 30,861 hours, 4,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP AFT FLAP I/B FITTING CRACKED AT ATTACHING FASTENERS.  REPAIRED PER SRM 57-53-02 FIG 201.
